# SDR 95ZZZZ256

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1020
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, INSIDE OF NR 1 HEAT EXCHANGER COMPT FWD BULKHEAD AT FS 315 LOWER I/B CORNER NEAR GEAR DOOR HINGE HOUSING, LONGERON 36.  REMOVED DAMAGED AREA, TREATED AND PRIMED, FABRICATED AND INSTALLED REPAIR PER SRM 53-11-00.
